The article you requested is
Risperidone and Associated Amenorrhea: A Report of 5 Cases.
Background: We report a 5-case series in which risperidone use in usual or lower-than-usual doses was unexpectedly associated with amenorrhea.
Case Reports: On regimens of risperidone (1-8 mg/day), 5 psychiatric patients with various diagnoses developed amenorrhea with elevated serum prolactin levels (mean = 121.7 ng/mL; range, 61.2-229.8 ng/mL). In 4 of 5 cases, menstruation resumed only when risperidone was withdrawn, and in 1 case, menstruation restarted when the dose was tapered. Follow-up serum prolactin levels dropped to a mean of 17.2 ng/mL (range, 6.4-37.6 ng/mL).
Conclusion: These findings indicate that the occurrence of amenorrhea during risperidone treatment may be related to elevated serum prolactin levels. This phenomenon may be due either to the dopamine D2 blocking effect of risperidone or to the large individual variability in the rate at which risperidone is metabolized.